# SDR AALA201509109007

- Difficulty date: September 9, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 47,440 hours, 20,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER SEAT 1C NEEDS TO BE RE-ATTACHED.  INSTALLED NEW LENS ON EMER LIGHT ON ROW 1C IAW MM 33-51-11.  OPERATIONS CHECKED NORMAL.
